# SDR 2011FA0000341

- Difficulty date: May 16, 2011
- Submitted: June 3, 2011
- Operation: General aviation
- Aircraft: N315QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800220
- Engine: Pwc PW306C
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Condition: Cracked
- Location: Service Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SERVICE AIR TUBE ASSY CRACKED IN BEND RADIUS THAT LEADS TO THE RUDDER ACTUATOR IN THE TAIL
